MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE
Catalog Number 04657527190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 111 analyzer serial number was (b)(6).A general reagent problem was ruled out because calibration and quality control were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable glucose hk result from the cobas c 111 analyzer.The initial result was 184 mg/dl.The repeat result was 93 mg/dl.This result was believed to be correct.The user repeated the sample 5 times and the results were all 106-107 mg/dl.
 
Additional Manufacturer Narrative
The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
GLUCOSE HK
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21322452
Report Number1823260-2025-00350
Device Sequence Number18263978
Product Code CFR
UDI-Device Identifier04015630922338
UDI-Public04015630922338
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04657527190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR
Patient SexFemale